# SDR SWAA2018101425900

- Difficulty date: October 5, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 20,389 hours, 8,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 163A75024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAFFLE ATTACH ANGLE CRACKED AT BS 500H, STR 25R.  R&R ANGLE IAW DWG AND SRM.
